# SDR ABXA20130815543

- Difficulty date: August 15, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T50002526
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 1285 & 1307 ABOVE S35R.  R & R INTERCOSTAL IAW SRM 51-40-02.   ACFT WAS GROUNDED.
